# SDR GTIA020296

- Difficulty date: April 21, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 8019 - DTW - PUT GEAR UP, LEFT GEAR UNSAFE LIGHT CAM ON, UP LATCH CHECK RED LIGHT STAYED ON AND GEAR DOOR LIGHT (AMBER) CAME ON COMPLETED QRH PROCEDURE.  REPLACED LT MLG UPLOCK SWITCH AND LT MLG DOOR SWITCH.  VERIFIED LANDING GEAR RIGGING.  NO DEFECTS.  LUBED LT MLG.  INSPECTION LT MLG BUMPER CLEARANCES.  CHECKED UPLATCH HOOK AND ROLLER.  ALL SATISFACTORY ON GEAR SWING.  (M)
